# SDR UALA2011092705229

- Difficulty date: September 27, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 30,137 hours, 13,351 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PAI280001
- Part serial: 233
- Condition: Faulty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UNABLE TO TEST SYSTEM UNTIL RESET OF BOTH CHANNELS OF THE SDCU.  THEN TESTED OK.  AFTER THIS RESET FAULT RETURNED WITHIN 5 MINS.  REPLACED SMOKE DETECTOR 1WH IN FWD LDCC, TESTED GOOD.
